Our expert says:
I am so sorry to hear that you husband is suffering so badly from these severe allergic reactions. Because I believe that he really needs expert advice for his condition, which may now represent what is called "cross-reactivity" (when a patient becomes allergic to one class of substances (the Paracetamol and Disprin) and then goes on to develop allergies to other allergens found in foods, I would recommend that you contact Dr Harris Steinman who is one of the leading Allergologists in South Africa. Contact the Allergy Association by visiting their Website at: www.allallergy.net to find out more about such allergies and how to contact them in general, and Dr Steinman in particular.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.